# SDR HAL95025

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw
- Part number: 008004003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 508 - AFTER TAKEOFF, RIGHT GEAR UNSAFE LIGHT ON.  NORMAL GEAR EXTENSION.  ON RETURN TO HONOLULU GEAR DOOR OPEN LIGHT ON WHEN UPLATCH CHECK.  CHECKED GEAR SWITCH WIRE AND FOUND OK.  INSPECTED GEAR AND UPLOCK AND FOUND OK.  REPLACED PROXIMITY BOX.  GEAR SWING CHECKED OK.  (W)
